# SDR CALA0800027

- Difficulty date: January 13, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545874
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 296 RIGHT DOOR SILL WEB AT NUT PLATE HOLE CORROSION FOUND OUT OF LIMIT IAW SRM 53-10-15.  REPAIRED IAW SRM 51-70-13, INSTALLED REPAIR IAW SRM 51-40-2.
